# SDR CA971024005

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Roll Control
- Part number: 82710151003
- Condition: Disconnected
- Location: Aileron
- Part time: 18,269 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE CREW REPORTED THAT THE ROLL CONTROL DISCONNECTED, THEN WITH OPPOSITE DIRECTION INPUT, RECONNECTED WITH NO FURTHER INCIDENT. SB 8-27-79 PT. 3 COMPLETED AGAIN, NO FAULTS FOUND WITH THE EXCEPTION OF A SMALL AMOUNT OF GREASE ON THE CLUTCH PLATE. AD IN DRAFT FORM AT THIS TIME.
